# SDR SIMA20140629006

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 30,121 hours, 25,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHT ON CEILING INOPERATIVE.  R & R AISLE EMER LIGHT LAMP IAW AMM 33-50-08.  OPERATIONS CHECKED GOOD AT THIS TIME.
